# SDR LR7A02012

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Former
- Condition: Cracked
- Location: Fs 904
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC5303 FOUND AFT CARGO DOOR FS 904 FRAME RIB FORMER CRACKED AT LBL 10 AND LBL 30, WL 210.REPAIRED IAW SRM SMP 583 51-140-17.  NR 0137.
